Missouri, 2012Drought in Missouri, September 1 to 30, 2012
September 1 to 30, 2012 · NWS EAX · 37 events in 37 counties and zones
The remnants of Hurricane Isaac, brought some much needed relief to drought conditions across the area, on the 1st of September. This helped improve drought conditions from D4 and D3 to D3 and D2.
Every event with a place to put it; 37 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 37
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The remnants of Hurricane Isaac, brought some much needed relief to drought conditions across the area, on the 1st of September. This helped improve drought conditions from D4 and D3 to D3 and D2. Rainfall totals with the remnants of Isaac, ranged from around one inch near the Iowa border, to around 7 inches in the Kansas City Metropolitan area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Aug 31, 11:34 PM CST, 26 minutes earlier.
Area forecast discussion, Aug 31, 11:34 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1234 AM CDT Sat Sep 1 2012
...UPDATED AVIATION DISCUSSION...
.DISCUSSION...
Tonight through Saturday Night...
Rainfall amounts from the remnants of Isaac will be the main focus
for the short term forecast. Banded precipitation arcing north of
the cyclone center seems tied to moderate frontogenesis in the 950
to 900 mb layer, and has produced up to an inch and half of rainfall
in southeastern portions of the forecast area already today. Models
indicate weakening frontogenesis as the band separates from the low
center this evening; however, scattered light to moderate showers
will fill in behind, and additional banding should develop tonight.
Any bands that develop will continue to lift north and rotate west;
but as the low center pushes eastward, the bulk of precipitation
will also transition eastward. Rainfall totals of 2 to 4 inches
still look reasonable east of a line from from Unionville to
Lexington to Clinton, where rainfall will be a bit more persistent
and heavier tonight through Saturday. Across the west, rainfall will
become more scattered as frontogenesis wrapping to the west becomes
ill-defined on Saturday, so have lowered the chance of precipitation
below the definite category beginning Saturday morning. The eastward
clip of Isaac looks faster than depicted in previous model runs, so
have tapered precipitation out of the area a little more quickly on
Saturday evening through Saturday night. Temperatures will be
relatively steady for the rest of today and tonight, with minimal
rises expected across the majority of the area Saturday, and perhaps
a 10 to 15 degree diurnal range in the far west and northwest.
Dewpoints will also be relatively consistent in the mid to lower
70s, then will mix out slowly as the system exits on Saturday.
Laflin
Medium Range (Sunday through Friday)...
The start of this forecast period is farewell to what's left of
Isaac. The far eastern CWA will be on the far western periphery of
Issac's circulation so can't totally rule out a few early showers
Sunday. Otherwise, a brief drying out phase Sunday into Monday with
one element that has been missing this Summer.....high humidity.
With plenty of moisture left over from Isaac and lacking any type of
drying mechanism expect to see seasonably high dewpoints/RH last
into mid week.
While the medium range models are showing similarities in the
overall mid/upper level pattern from Tuesday through Friday there is
enough spread between them as well as some inconsistencies in
individual model runs to not go overboard on pops. This period will
feature an active northern stream with at least two significant
shortwave troughs digging southeast through south central Canada and
into the north central states. Heights begin falling as early as
Monday night forcing an associated cold front and pre-frontal
convection towards the CWA for Monday night and Tuesday. Made only
minor adjustments to pops from Monday night through Wednesday.
There is enough confidence in the GFS/ECMWF timing of a dome of high
pressure moving into the region to gradually strip out pops for
Wednesday night.
Cooler/drier air will finally shove southward for Thursday. Have
gone with model consensus which is cooler than seasonal averages.
The next shortwave that digs into the north central U.S. will allow
return flow and warm air advection convection to bring a chance of
rain back into the region on Friday. This far out timing issues are
a concern so will go with just low end chance pops.
MJ
&&
.AVIATION...
For the 06Z TAFs...TD Isaac centered near Clinton Missouri continues to bring
IFR ceilings and MVFR visibilities in light to moderate rain over the
area. The current satellite...radar...and newest model guidance all
indicate that the northwest quadrant will be more active than previous
guidance suggested. Therefore...will continue prevailing conditions
until late in the morning when Isaac will finally begin to move
eastward. Expect a little lower ceilings for the afternoon through the
end of the period as saturated conditions continue near the surface.
Adolphson
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
WFO EAX
Hazardous weather outlook, Aug 31, 5:24 PM CST, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
624 PM CDT FRI AUG 31 2012
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
624 PM CDT FRI AUG 31 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...TONIGHT
THE REMNANTS OF TROPICAL STORM ISAAC WILL CONTINUE TO MOVE THROUGH THE
AREA TONIGHT...BRINGING RAIN AND POSSIBLY AN ISOLATED THUNDERSTORM TO
THE MAJORITY OF THE REGION. ALTHOUGH SEVERE WEATHER IS NOT
EXPECTED...HEAVY RAINFALL IS POSSIBLE MAINLY ALONG AND EAST OF A
LINE FROM CLINTON TO KIRKSVILLE. SOME LOCALIZED FLOODING IS POSSIBLE
IN THOSE LOCATIONS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
RAIN IS LIKELY AS ISAAC PROGRESSES THROUGH THE AREA ON SATURDAY AND
INTO EARLY SUNDAY. SOME LOCALIZED FLOODING IS POSSIBLE IN AREAS
RECEIVING HEAVY RAINFALL. AFTER ISAAC EXITS THE REGION SUNDAY...A
SERIES OF DISTURBANCES WILL MOVE THROUGH THE AREA FROM MONDAY NIGHT
THROUGH THURSDAY WITH A CHANCE OF SHOWERS OR THUNDERSTORMS EACH DAY.
HOWEVER...THE THREAT FOR SEVERE STORMS IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
DEROCHE
In the hours before
Special weather statement, Aug 31, 7:59 PM CST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL
859 PM CDT FRI AUG 31 2012
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
INCLUDING THE CITIES OF...ATCHISON...PAOLA...MOUND CITY...TROY...
LEAVENWORTH...KANSAS CITY KS...OVERLAND PARK...OLATHE...TARKIO...
ROCKPORT...MARYVILLE...GRANT CITY...ALBANY...STANBERRY...
BETHANY...PRINCETON...UNIONVILLE...LANCASTER...DOWNING...OREGON...
SAVANNAH...CAMERON...GALLATIN...JAMESPORT...TRENTON...MILAN...
GREEN CITY...KIRKSVILLE...ST. JOSEPH...PLATTSBURG...KINGSTON...
HAMILTON...POLO...CHILLICOTHE...BROOKFIELD...MACON...LA PLATA...
PARKVILLE...PLATTE CITY...WESTON...LIBERTY...EXCELSIOR SPRINGS...
RICHMOND...CARROLLTON...SALISBURY...KEYTESVILLE...MOBERLY...
KANSAS CITY...INDEPENDENCE...LEXINGTON...CONCORDIA...MARSHALL...
FAYETTE...NEW FRANKLIN...RAYMORE...HARRISONVILLE...
PLEASANT HILL...WARRENSBURG...SEDALIA...BOONVILLE...BUTLER...
RICH HILL...CLINTON
859 PM CDT FRI AUG 31 2012
...REMNANTS OF ISAAC BRINGING MUCH NEEDED RAIN TO MOST OF THE
REGION...
THE REMNANTS OF ISAAC...CURRENTLY LOCATED ACROSS PORTIONS OF CENTRAL
MISSOURI THIS EVENING...WILL GRADUALLY SHIFT INTO EASTERN MISSOURI
THROUGH THIS WEEKEND. ISAACS IMPACT WILL TAPER OFF FROM WEST TO EAST
BEGINNING SATURDAY AFTERNOON WITH RAINFALL AMOUNTS DROPPING OFF
NOTICEABLY.
IN THE MEANTIME...SPIRAL BANDS OF MODERATE TO HEAVY SHOWERS AND
POSSIBLY A FEW EMBEDDED THUNDERSTORMS WILL ROTATE COUNTERCLOCKWISE
AROUND THE CENTER OF ISAAC THROUGH SATURDAY. BY THE END OF THE
WEEKEND...AREAS SOUTHEAST OF A KIRKSVILLE TO CLINTON LINE ARE
EXPECTED TO RECEIVE THE HEAVIEST RAINFALL OF 2 TO 4 INCHES...WITH
LOCAL AMOUNTS UP TO 5 INCHES POSSIBLE IN CENTRAL MISSOURI.
HOWEVER...SOME AREAS FURTHER WEST NEAR KANSAS CITY HAVE RECEIVED
NOTABLE RAINFALL AMOUNTS OF OVER 2 INCHES OF RAINFALL ALREADY THIS
EVENING. RAINFALL TOTALS WILL DROP OFF RAPIDLY ACROSS THE NORTHWEST
CORNER OF MISSOURI WITH THESE AREAS MISSING OUT ON ANY SIGNIFICANT
RAINFALL.
RAINFALL AMOUNTS THROUGH 8PM...
NW LIBERTY...2.65"
OVERLAND PARK...2.19"
DOWNTOWN KC...2.17"
WHITEMAN AIR FORCE BASE...2.14"
CARROLLTON...1.96"
BOONVILLE...1.83"
OTTERVILLE...1.70"
SEDALIA...1.55"
OLATHE (OJC)...1.54"
CLINTON...1.48"
PLEASANT HILL...1.37"
CHILLICOTHE...1.33"
LEES SUMMIT...1.25"
KIRKSVILLE...1.14"
KCI...0.53"
ST JOSEPH...0.38"
ALTHOUGH THE RAINFALL WILL BE EXTREMELY HELPFUL IT WILL ONLY MAKE A
SMALL DENT IN THE EXTREME AND EXCEPTIONAL DROUGHT CONDITIONS WHICH
PLAGUE EASTERN KANSAS AND MOST OF NORTHERN...WEST CENTRAL AND CENTRAL
MISSOURI. THOSE AREAS WHICH RECEIVE HEAVY RAINFALL COULD SEE
SIGNIFICANT AND RAPID WITHIN BANK RISES ON AREA STREAMS AND SMALLER
RIVERS WITH LOCALIZED FLOODING POSSIBLE IN PARTS OF NORTHEAST AND
CENTRAL MISSOURI. THOSE CAMPING NEAR WATERWAYS THIS LABOR DAY
WEEKEND...ESPECIALLY EAST OF A BETHANY TO BUTLER LINE SHOULD MONITOR
RIVER AND STREAM LEVELS FOR ANY RAPID RISES AND HEAD TO HIGHER
GROUND IF NECESSARY.
STAY TUNED TO THE LATEST WEATHER INFORMATION FROM NOAA WEATHER
RADIO...LOCAL MEDIA...OR TRUSTED INTERNET SOURCES FOR THE LATEST
DETAILS ON THE REMNANTS OF ISAAC.
DEROCHE
Drought, Adair
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Adair forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.191, -92.601 (the zone’s center; the record gives no point)
Moderate to severe drought conditions were observed across the county. Kirksville measured 4.36 inches of rain.
Drought, Andrew
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Andrew forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.984, -94.802 (the zone’s center; the record gives no point)
Severe to extreme drought conditions were observed across the county. Cosby measured 1.67 inches of rain.
Drought, Atchison
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Atchison forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.431, -95.428 (the zone’s center; the record gives no point)
Severe drought conditions were observed in the county. Tarkio measured 1.32 inches of rain.
Drought, Bates
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Bates forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.257, -94.340 (the zone’s center; the record gives no point)
Severe drought conditions were observed in the county. Butler measured 7.36 inches of rain for the month.
Drought, Buchanan
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Buchanan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.660, -94.806 (the zone’s center; the record gives no point)
Extreme drought conditions were observed in the county. Saint Joseph measured 2.15 inches of rain.
Drought, Caldwell
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Caldwell forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.656, -93.983 (the zone’s center; the record gives no point)
Extreme drought conditions prevailed across the county. Hamilton measured 3.75 inches of rain.
Drought, Carroll
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Carroll forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.427, -93.505 (the zone’s center; the record gives no point)
Severe drought conditions were observed across the county. Carrollton measured 6.65 inches of rain.
Drought, Cass
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Cass forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.647, -94.355 (the zone’s center; the record gives no point)
Severe drought conditions were observed across the county. Pleasant Hill reported 3.43 inches of rain.
Drought, Chariton
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Chariton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.515, -92.963 (the zone’s center; the record gives no point)
Severe drought conditions were observed. Salisbury measured 4.37 inches of rain.
Drought, Clay
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Clay forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.311, -94.421 (the zone’s center; the record gives no point)
Severe to extreme drought conditions prevailed across the county. Kearney measured 6.58 inches of rain.
Drought, Clinton
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Clinton forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.602, -94.405 (the zone’s center; the record gives no point)
Extreme drought conditions were observed across the county.
Drought, Cooper
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Cooper forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.844, -92.810 (the zone’s center; the record gives no point)
Severe drought conditions were observed in the county. Boonville reported 5.65 inches of rain.
Drought, Daviess
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Daviess forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.961, -93.985 (the zone’s center; the record gives no point)
Extreme drought conditions were observed. Gallatin measured 2.33 inches of rain.
Drought, De Kalb
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- De Kalb forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.893, -94.405 (the zone’s center; the record gives no point)
Extreme drought conditions were observed in the county. Amity measured 2.01 inches of rain.
Drought, Gentry
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Gentry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.212, -94.410 (the zone’s center; the record gives no point)
Extreme drought conditions were observed in the county. Albany measured 1.19 inches of rain.
Drought, Grundy
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Grundy forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.114, -93.565 (the zone’s center; the record gives no point)
Extreme drought conditions were observed. Trenton measured 1.92 inches of rain.
Drought, Harrison
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Harrison forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.355, -93.992 (the zone’s center; the record gives no point)
Extreme drought conditions were observed across the county. Bethany measured 1.40 inches of rain.
Drought, Henry
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Henry forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.385, -93.793 (the zone’s center; the record gives no point)
Severe drought conditions were observed in the county. Clinton measured 4.70 inches of rain.
Drought, Holt
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Holt forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.094, -95.215 (the zone’s center; the record gives no point)
Severe drought conditions were observed. Oregon measured 2.10 inches of rain.
Drought, Howard
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Howard forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.143, -92.696 (the zone’s center; the record gives no point)
Severe drought conditions were observed. Fayette measured 5.45 inches of rain.
Drought, Jackson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.009, -94.346 (the zone’s center; the record gives no point)
Severe drought conditions were observed across the county. Independence measured|7.74 inches of rain.
Drought, Johnson
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Johnson forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.744, -93.806 (the zone’s center; the record gives no point)
Severe drought conditions prevailed across the county. Warrensburg measured 5.44 inches of rain.
Drought, Lafayette
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Lafayette forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.066, -93.785 (the zone’s center; the record gives no point)
Severe drought conditions were observed in the county. Higginsville measured 7.34 inches of rain.
Drought, Linn
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Linn forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.870, -93.107 (the zone’s center; the record gives no point)
Moderate to severe drought conditions prevailed. Linneus measured 6.50 inches of rain.
Drought, Livingston
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Livingston forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.782, -93.548 (the zone’s center; the record gives no point)
Severe to extreme drought conditions prevailed across the county. Chillicothe measured 5.18 inches of rain.
Drought, Macon
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Macon forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.831, -92.565 (the zone’s center; the record gives no point)
Moderate to severe drought conditions prevailed across the county. Long Branch measured 5.18 inches of rain.
Drought, Mercer
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Mercer forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.422, -93.569 (the zone’s center; the record gives no point)
Extreme drought conditions prevailed across the county. Princeton measured 1.05 inches of rain.
Drought, Nodaway
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Nodaway forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.361, -94.883 (the zone’s center; the record gives no point)
Severe drought conditions were observed. Maryville measured 1.43 inches of rain.
Drought, Pettis
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Pettis forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 38.728, -93.285 (the zone’s center; the record gives no point)
Severe drought conditions were observed. Sedalia measured 4.21 inches of rain.
Drought, Platte
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Platte forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.381, -94.774 (the zone’s center; the record gives no point)
Extreme drought conditions were observed across the county. The Kansas City International Airport measured 2.82 inches of rain.
Drought, Putnam
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Putnam forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.479, -93.016 (the zone’s center; the record gives no point)
Severe to extreme drought conditions were observed across the county. Unionville measured 1.33 inches of rain.
Drought, Randolph
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Randolph forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.440, -92.497 (the zone’s center; the record gives no point)
Severe drought conditions prevailed across the county. Moberly measured 5.56 inches of rain.
Drought, Ray
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Ray forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.352, -93.990 (the zone’s center; the record gives no point)
Severe drought conditions were observed in the county. Richmond measured 8.98 inches of rain.
Drought, Saline
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Saline forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 39.137, -93.202 (the zone’s center; the record gives no point)
Severe drought conditions were observed in the county. Marshall measured 6.00 inches of rain.
Drought, Schuyler
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Schuyler forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.470, -92.521 (the zone’s center; the record gives no point)
Severe drought conditions prevailed in the county. Downing measured 1.54 inches of rain.
Drought, Sullivan
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Sullivan forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.211, -93.111 (the zone’s center; the record gives no point)
Severe to extreme drought conditions prevailed in the county. Milan measured 1.57 inches of rain.
Drought, Worth
- When
- September 1, 12:00 AM CST to September 30, 11:59 PM CST
- Where
- Worth forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 40.479, -94.422 (the zone’s center; the record gives no point)
Severe to extreme drought conditions prevailed across the county. Grant City measured 1.48 inches of rain.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Illinois, September 1 to 30, 2012$982 million · 35 events
- Tornadoes and Damaging Winds in Arkansas, September 1, 2012$5.0 million · EF2 · 4 events
- Flash Flooding and Flood in Arkansas, September 1 to 18, 2012$1.8 million · 61 kt wind · 66 events
- Wildfire in Nebraska, September 1 to 4, 20123 injured · $6.0 million · 1 event
- Drought in Texas, September 1 to 30, 2012$5.0 million · 24 events
- Flash Flooding and Hail in Utah, September 1 to 2, 2012$1.1 million · 1 in hail · 9 events
- Damaging Winds and Lightning Strike in North Carolina, September 1, 2012$501,000 · 50 kt wind · 3 events
- Flash Flooding and Heavy Rain in Pennsylvania, September 1, 2012$125,000 · 5 events
- Drought in Iowa, September 1 to 30, 201251 events
- Tornado in Missouri, September 1, 2012$100,000 · EF0 · 1 event
- Drought in Oklahoma, September 1 to 30, 201248 events
- Drought in Arkansas, September 1 to 30, 201245 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 412099, 412100, 412101, 412102, 412103, 412104, 412105, 412106, 412107, 412108, 412109, 412110, 412111, 412112, 412113, 412114, 412115, 412116, 412117, 412118, 412119, 412120, 412121, 412122, 412123, 412124, 412125, 412126, 412127, 412128, 412129, 412130, 412131, 412132, 412133, 412134, 412135.